Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 141929, 27 pages
http://dx.doi.org/10.1155/2009/141929
Research Article

Multiple Positive Symmetric Solutions to -Laplacian Dynamic Equations on Time Scales

1School of Mathematics and Physical Sciences, Xuzhou Institute of Technology, Xuzhou, Jiangsu 221008, China
2Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 1 July 2009; Accepted 18 November 2009

Academic Editor: Leonid Shaikhet

Copyright © 2009 You-Hui Su and Can-Yun Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

You-Hui Su and Can-Yun Huang, “Multiple Positive Symmetric Solutions to -Laplacian Dynamic Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 141929, 27 pages, 2009. doi:10.1155/2009/141929